MathSciNet Relay Station
MathSciNet bibliographic data
MR181024 (31 #5254) 60.80
Takács, Lajos Transient behavior of single-server queueing processes with Erlang input. Trans. Amer. Math. Soc. 100 1961 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement